Stability of switched positive linear systems with average dwell time switching

Full text for this resource is not available from the Research Repository.

Zhao, Xudong, Zhang, Lixian, Shi, Peng and Liu, Ming (2012) Stability of switched positive linear systems with average dwell time switching. Automatica, 48 (6). pp. 1132-1137. ISSN 0005-1098 (print) 1873-2836 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23413
DOI https://doi.org/10.1016/j.automatica.2012.03.008
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25537, average dwell time, multiple linear copositive, Lyapunov function, stability, switched positive linear systems, control, switches
Citations in Scopus 480 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login